# SDR AU980368

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A188B
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 07310261
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILIZER REAR SPAR CRACKED BETWEEN TOP AND BOTTOM ATTACHMENT BOLTS.  SPAR HAD PREVIOUSLY BEEN CRACKED AND STOP DRILLED WITH CRACKING NOW CONTINUING PAST THE STOP DRILL HOLES.  CRACK LENGTHS APPROXIMATELY 12.7MM (0.5 INCH).  PART TC:  2,150.
